MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MATTRESS,EQAIRE PLUS 12000,35X80X7, AG

Medline Industries, LP MEDLINE; MATTRESS,EQAIRE PLUS 12000,35X80X7, AG
Catalog Number MDTEP123580A
Medical Device Problem Codes Vibration (1674); Difficult to Open or Close (2921); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
MATTRESS,EQAIRE PLUS 12000,35X80X7, AG
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shravan ingole
three lakes drive
northfield, IL 60093--275
MDR Report Key50746519
Report Number1417592-2026-38268
Device Sequence Number21373988
Product Code FNM
UDI-Device Identifier10193489086072
UDI-Public10193489086072
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDTEP123580A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Initial Report FDA Received Date09/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown